MathSciNet Relay Station
MathSciNet bibliographic data
MR776406 43A07 (22D25 22E35 22E40)
Grosvenor, John R. A relation between invariant means on Lie groups and invariant means on their discrete subgroups. Trans. Amer. Math. Soc. 288 (1985), no. 2, 813–825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement